MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM
Catalog Number 292.622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight was not provided for reporting.Device is an instrument and is not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient underwent a navicular fracture procedure.During the procedure, a drill bit and a guide wire broke inside the patient.The surgeon did not attempt to retrieve the fragments; the fragments remain in the patient.One 3.0 headless compression screw was implanted.The surgery was completed with no delay.The patient outcome was reported as fine.This report is for one (1) 1.1 mm threaded guide wire 150 mm.This is report 2 of 2 for (b)(4).

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7195300
Report Number2939274-2018-50286
Device Sequence Number1979459
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292.622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR